Mathematical modeling in medicine

  E-mail   Print

Guest Editors

Rémy Guillevin
University of Poitiers and Poitiers University Hospital Laboratoire Commun I3M and Laboratoire de Mathématiques et Applications DACTIM-MIS Team
Email: Remy.GUILLEVIN@chu-poitiers.fr

Alain Miranville
University of Poitiers
Laboratoire Commun I3M and Laboratoire de Mathématiques et Applications DACTIM-MIS Team
Email: alain.miranville@math.univ-poitiers.fr

Manuscript Topics

Mathematics have been applied in medical problems since the end of the 19th century. Nowadays, mathematical modeling plays an increasing role in medicine. It can be useful for instance in epidemiologic research, cancer modeling and treatment, cardiovascular diseases, neurodegenerative diseases, ... One goal of mathematical modeling in medicine is to improve both drug development and hospital technology.

The aim of the special issue is to publish high quality papers dealing with current medical applications. Potential papers can include, but are not limited to:

• Derivation of new mathematical models in medicine
• Mathematical analysis of problems arising from medical applications
• Numerical analysis, simulations and comparison with real medical data
Review papers on important topics in medicine are also welcome.

Paper Submission
All manuscripts will be peer-reviewed before their acceptance for publication.
The deadline for manuscript submission is 01 May 2020.

Instructions for authors
http://www.aimspress.com/news/204.html
Please submit your manuscript to online submission system
http://oeps.aimspress.com/aimsmath/ch/author/login.aspx

Marcello Delitala, Mario Ferraro
AIMS Mathematics, 2020, 5(6): 7649-7660. doi: 10.3934/math.2020489
+ Abstract     + HTML     + PDF(718 KB)
Dong-Mei Li, Bing Chai, Yu-Li Fu, Qi Wang
AIMS Mathematics, 2020, 5(6): 6373-6394. doi: 10.3934/math.2020410
+ Abstract     + HTML     + PDF(697 KB)
Bing Ji, Jiawei Bai, Luis A J Mur, Mengjia Zou, Jiwan Han, Rui Gao, Qing Yang
AIMS Mathematics, 2020, 5(5): 4946-4958. doi: 10.3934/math.2020316
+ Abstract     + HTML     + PDF(993 KB)
Hsiu-Chuan Wei
AIMS Mathematics, 2020, 5(4): 3446-3455. doi: 10.3934/math.2020223
+ Abstract     + HTML     + PDF(1569 KB)
Peter Romeo Nyarko, Martin Anokye
AIMS Mathematics, 2020, 5(4): 3111-3124. doi: 10.3934/math.2020200
+ Abstract     + HTML     + PDF(309 KB)
Kai Zhang, Yunpeng Ji, Qiuwei Pan, Yumei Wei, Yong Ye, Hua Liu
AIMS Mathematics, 2020, 5(3): 2646-2670. doi: 10.3934/math.2020172
+ Abstract     + HTML     + PDF(1924 KB)
Dong-Mei Li, Ta-Na Guo, Qi Wang, Bing Chai, Rui-Xue Zhang
AIMS Mathematics, 2020, 5(3): 2500-2525. doi: 10.3934/math.2020165
+ Abstract     + HTML     + PDF(693 KB)
Laura Hatchondo, Carole Guillevin, Mathieu Naudin, Laurence Cherfils, Alain Miranville, Rémy Guillevin
AIMS Mathematics, 2020, 5(1): 216-225. doi: 10.3934/math.2020013
+ Abstract     + HTML     + PDF(371 KB)
Open Access Journals
Blog:
More
Open Access Journals